| Model Number |
M00558690 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was received by the customer on an unknown date.It was reported that the products were reported as damaged upon receipt by the customer.The patient was not present at the time of the event, and the product was not used in a procedure.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block e: this event was reported by the sales representative.The healthcare facility is: (b)(6).(b)(6).Phone number: +(b)(6).Fax number: (b)(6).Email: (b)(6).Block h6: imdrf device code a020504 captures the reportable event of tear, rip, hole in device packaging.